Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5045
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2017-03-14T08:34:46Z-
dc.date.available2017-03-14T08:34:46Z-
dc.date.issued2012-06-
dc.identifier.citationAslan, İ. (2012). On the application of the Exp-function method to nonlinear differential-difference equations. Applied Mathematics and Computation, 218(19), 9594-9595. doi:10.1016/j.amc.2012.03.072en_US
dc.identifier.issn0096-3003-
dc.identifier.urihttp://doi.org/10.1016/j.amc.2012.03.072-
dc.identifier.urihttp://hdl.handle.net/11147/5045-
dc.description.abstractWhen applying the Exp-function method to nonlinear-differential difference equations, Bekir (2010) [1] reported incorrect results. © 2012 Elsevier Inc. All rights reserved.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltd.en_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectExp-function methoden_US
dc.subjectLangmuir latticeen_US
dc.subjectDifference equationsen_US
dc.subjectRelativistic Toda lattice systemen_US
dc.titleOn the application of the Exp-function method to nonlinear differential-difference equationsen_US
dc.typeArticleen_US
dc.authorid0000-0002-8861-9486en_US
dc.institutionauthorAslan, İsmail-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume218en_US
dc.identifier.issue19en_US
dc.identifier.startpage9594en_US
dc.identifier.endpage9595en_US
dc.identifier.wosWOS:000303531500002en_US
dc.identifier.scopus2-s2.0-84860483391en_US
dc.relation.publicationcategoryDiğeren_US
dc.identifier.doi10.1016/j.amc.2012.03.072-
dc.relation.doi10.1016/j.amc.2012.03.072en_US
dc.coverage.doi10.1016/j.amc.2012.03.072en_US
dc.identifier.wosqualityQ1-
dc.identifier.scopusqualityQ1-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
5045.pdfİnceleme (Review)118.2 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

4
checked on Mar 29, 2024

WEB OF SCIENCETM
Citations

4
checked on Mar 27, 2024

Page view(s)

154
checked on Apr 8, 2024

Download(s)

172
checked on Apr 8, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.